Research Repository

Formation control and collision avoidance for a class of multi-agent systems

Liu, Y, Yu, H, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2019) Formation control and collision avoidance for a class of multi-agent systems. Journal of the Franklin Institute, 356 (10). pp. 5395-5420. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: control; elliptical agents; formation; algorithm; multi-agent systems; collision; rotation
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 23 Sep 2019 02:38
Last Modified: 23 Sep 2019 02:38
URI: http://vuir.vu.edu.au/id/eprint/39457
DOI: https://doi.org/10.1016/j.jfranklin.2019.05.008
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar